# SDR R61A2020060100503

- Difficulty date: May 28, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 15,478 hours, 10,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND R2 EXIT SIGN CRACKED. CURRENTLY OUT OF SERVICE. SUPPLEMENTAL INFORMATION: R2 EXIT SIGN CRACKED. R & R R2 EXIT SIGN IAW AMM 33-50-17.
